Vitamin Supplement (Nicotinamide Riboside) Successfully Prevents Noise-Induced Hearing Loss

Discussion in 'Treatments' started by exodus, Dec 2, 2014.

    1. Chriscom

      Chriscom Member Podcast Patron Benefactor

      Location:
      Northern Virginia USA
      Tinnitus Since:
      May 2019
      Cause of Tinnitus:
      Likely infection/ear stress after walking pneumonia
      Yes, although it was the second antibiotic I was given--as planned--and I can't remember what the first one was. FWIW I'd taken Azithro before without any ill effects.

      I am not a doctor but I'll always feel my hearing loss and tinnitus was the result of the walking pneumonia lodging itself in my system for too long a time at too severe a level, exposing my hearing system to a long-term attack. The illness was brutal. That first antibiotic, whatever it was, didn't seem to accomplish anything. It was only after the Azithro (Z-Pak) that I noticeably started to recover.
       
    2. Bambam0
      Cool

      Bambam0 Member Podcast Patron Benefactor

      Tinnitus Since:
      2/2018
      Cause of Tinnitus:
      Rock N Roll
      So I started taking Nicotinamide Riboside a little less than 3 weeks ago. I was having a massive tinnitus spike after 1.5 years of pretty manageable tinnitus. Probably 5/10 after being a 1/10. The spike happened after sitting in my neighbor's garage listening to loud music for almost an hour on a new vinyl rig he set up late one night. Stupid decision I know - but it happened.

      I'm taking 300 mg/day in the AM with 100 mg of Resveratrol.

      The spike is now all but gone.

      It could've obviously happened naturally but thought I'd contribute an anecdote. Started taking it about 10 days after the spike began.

      Going to continue for 6 months. Skin seems nice and smooth too.
       
      • Like Like x 1

Share This Page

Loading...